# SDR QXEA200600977

- Difficulty date: April 7, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT WING TO NACELLE ATTACH ANGLE IS CHAFED ON THE LOWER FWD CORNER FROM CONTACT WITH 515AL.  MAINTENANCE BLENDED CHAFED AREA IAW Q400 SRM 51-14-00.  ETCHED AND ALONDINED AREA IAW Q400 SRM 51-21-10.  PRIMED AND PAINTED AREA IAW SRM 51-25-10.
